University of Hull logo

Finite affine algebras are fully dualizable

Bentz, Wolfram; Gillibert, Pierre; Sequeira, Luís

Authors

Pierre Gillibert

Luís Sequeira

Publication Date Apr 3, 2018
Journal Communications in algebra
Print ISSN 0092-7872
Electronic ISSN 1532-4125
Publisher Taylor & Francis
Peer Reviewed Peer Reviewed
Volume 46
Issue 4
Pages 1539-1553
Institution Citation Bentz, W., Gillibert, P., & Sequeira, L. (2018). Finite affine algebras are fully dualizable. Communications in Algebra, 46(4), 1539-1553. https://doi.org/10.1080/00927872.2017.1350693
DOI https://doi.org/10.1080/00927872.2017.1350693
Keywords Natural duality; Strong duality; Dualizable algebra; Affine algebra; Abelian algebra
Publisher URL http://www.tandfonline.com/doi/full/10.1080/00927872.2017.1350693
Copyright Statement ©2018 University of Hull
Additional Information This is the accepted manuscript of an article published in Communications in algebra, 2018. The version of record is available at the DOI link in this record.

Files




You might also like


Downloadable Citations